MathSciNet Relay Station
MathSciNet bibliographic data
MR692540 (84m:57005) 57M25 (10D07 51M10)
Hatcher, Allen Hyperbolic structures of arithmetic type on some link complements. J. London Math. Soc. (2) 27 (1983), no. 2, 345–355.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement